# SDR AALA201912269010

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 75,126 hours, 9,511 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 8220314101
- Part serial: 682
- Condition: Failed
- Location: Acars
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ACCOUNT ON ACCOUNT OF ACARS AND SATCOM FAULT. MAINTENANCE REMOVED AND REPLACED SDU IAW AMM 23-15-10. OPS CHECKS GOOD.
